# SDR SWAA2022051095355

- Difficulty date: April 18, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: 143A7502U20
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR INTERCOSTAL LBL 32 STA. 500G TO 500H IS CRACKED. / [01] REMOVED DAMAGED INTERCOSTAL.;[02] INSTALLED NEW INTERCOSTAL PER SRM 51-40-02.;[03] C/W INSPECTION
